# SDR 97ZZZM902

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2693C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC659B
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE FROM ANC TO DLG, THE LEFT ENGINE OIL PRESSUR LIGHT CAME ON.  THE CAPTAIN DID A PREPLANNED ENGINE SHUTDOWN AND REQUESTED PRIORITY HANDLING INTO DLB.  MAINTENANCE REMOVED AND REPLACED THE ENGINE.  (M)
